# SDR TSAA0549006

- Difficulty date: February 2, 2005
- Submitted: February 19, 2005
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Noisy
- Location: Apu Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LOUD THUNDERING SOUND BENEATH THE AFT RIGHT FLIGHT ATTENDANTS SEAT.  THE NOISE WAS INTERMITTENT AFTER 2 HOURS.  THE APU ELECT METER INDICATED BLANK CPS 4 +00 INTO FLT.  APU GEN OFF BUSS LIGHT ILLUMINATED.  APU EGT AS 360 DEG; AMPS & VOLTS = 0.  APU SHUTDOWN MANUALLY.  1+00 HOURS REMAINING AT CRUISE.  INSP AFT GALLEY, AFT CARGO PIT, EXT DOORS, OUTFLOW VALVE.  UNABLE TO VERIFY SOUND ON GROUND.  VERIFY FLT REQ’D.   BITE CHK OF METERS PANEL OK.  PUT HIGH ELECTR LOAD ON APU GEN-OK.  ALL ANNUNCIATORS EXTINGUISHED.  INDICATION NORMAL.  IN FLT VERIF REQ’D.  AIRCRAFT RETURNED TO SERVICE.
